# SDR MALA010624

- Difficulty date: June 10, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N505XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2313
- Aircraft time: 7,713 hours, 7,786 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN CVG, REPAIR FUSELAGE SKIN DAMAGE AT FRAME 20 AT STRINGER 18.  MAINTENANCE PERFORMED REPAIRS IAW BAE SRM 53-00-12/201.
